Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Sur l'écart de deux courbes et sur les courbes limites


Author: Maurice Fréchet
Journal: Trans. Amer. Math. Soc. 6 (1905), 435-449
MSC: Primary 53A04
MathSciNet review: 1500720
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53A04

Retrieve articles in all journals with MSC: 53A04


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1905-1500720-7
PII: S 0002-9947(1905)1500720-7
Article copyright: © Copyright 1905 American Mathematical Society